Keywords = graph
New bounds on Sombor index

Articles in Press, Accepted Manuscript, Available Online from 10 February 2022


Ivan Gutman; Necla Kircali Gürsoy; Arif Gürsoy; Alper Ülker

The annihilator-inclusion Ideal graph of a commutative ring

Volume 6, Issue 2, December 2021, Pages 231-248


J. Amjadi; R. khoeilar; A. Alilou

On the edge-connectivity of C_4-free graphs

Volume 4, Issue 2, December 2019, Pages 141-150


Peter Dankelmann

Different-Distance Sets in a Graph

Volume 4, Issue 2, December 2019, Pages 151-171


Jason T. Hedetniemi; Stephen T. Hedetniemi; Renu C. Renu C. Laskar; Henry Martyn Mulder

The minus k-domination numbers in graphs

Volume 1, Issue 1, June 2016, Pages 15-28


N. Dehgardi